Jump to content

fatigue from lyrica?


Recommended Posts

i don't take lyrica, but i am curious about it. i know lyrica can have a strong anti-anxiety component to it, so i assume it can easily cause sleepiness and drowsiness. is this true?

this is true, but some of the anticonvulsants (neurontin, lyrica, topamax in my experience) can cause a kinda "bouncy" feeling that relieves my anxiety quite well... so you never know what you get. they tend to all be slightly sedating, meaning you are more likely to feel tired or no more or less tired than you usually are, than to feel more alert like a weirdo like myself! ;)

Link to comment
Share on other sites

Someone mentioned "Neurontin" and "Topamax" in the same sentence as making one drowsy. Well. I couldn't function on Nuerontin, and was fine on Topamax. That's not exactly true, but for this subject it is.

Everyone is different. Give it a try. There's nothing like finding that "just right" med. And I believe it doesn't take long to feel whether or not it's going work for you.

Good luck.

Breeze

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...